# SDR USAA2010071291395

- Difficulty date: July 11, 2010
- Submitted: July 12, 2010
- Operation: Air carrier
- Aircraft: N801AW
- Make and model: Airbus A319-132
- Aircraft serial: 889
- Aircraft time: 41,874 hours, 17,273 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE174004
- Part serial: 1147
- Condition: Low Pressure
- Location: L1 Door
- Part time: 27,457 hours, 11,365 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 408 - SFO-PHX - EMERGENCY EGRESS SYSTEM - L1 DOOR ASSIST BOTTLE NEEDS SERVICE.  SERVICED L1 DOOR ASSIST BOTTLE AS REQUIRED.
